MAUDE Adverse Event Report: AV-TEMECULA-CT ROTATING HEMOSTATIC VALVE; ACCESSORIES

AV-TEMECULA-CT ROTATING HEMOSTATIC VALVE; ACCESSORIES
Catalog Number 23245
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The additional rotating hemostatic valve is being filed under a separate medwatch report#.Evaluation summary: the device was returned for analysis.Visual, dimensional, and functional inspections were performed on the returned device.The leak and device operates differently then expected were not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending artery and diagonal artery.It was reported that two rotating hemostatic valves (rhv) were attempted to be used in the case; however, when the valves were turned they did not tighten on the guide wire; which, caused leaking.A new rhv was used to complete the case.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
ROTATING HEMOSTATIC VALVE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6477277
Report Number2024168-2017-02983
Device Sequence Number1199077
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public(01)08717648013386(17)181231(10)60038283
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number23245
Device Lot Number60038283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight92